Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A quadrature formula with zeros of Bessel functions as nodes


Authors: Georgi R. Grozev and Qazi I. Rahman
Journal: Math. Comp. 64 (1995), 715-725
MSC: Primary 65D32; Secondary 30D10, 33C10
DOI: https://doi.org/10.1090/S0025-5718-1995-1277767-2
MathSciNet review: 1277767
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A quadrature formula for entire functions of exponential type wherein the nodes are the zeros of the Bessel function of the first kind was recently obtained by C. Frappier and P. Olivier. Here the condition imposed on the function is relaxed. Some applications of the formula are also given.


References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, Jr., Inequalities between series and integrals involving entire functions, J. Indian Math. Soc. 16 (1952), 127-135. MR 0052511 (14:631e)
  • [2] -, Entire functions, Academic Press, New York, 1954. MR 0068627 (16:914f)
  • [3] -, Summation formulas and band-limited signals, Tôhoku Math. J. 24 (1972), 121-125. MR 0330915 (48:9252)
  • [4] C. Frappier and P. Olivier, A quadrature formula involving zeros of Bessel functions, Math. Comp. 60 (1993), 303-316. MR 1149290 (93d:41025)
  • [5] C. Frappier and Q. I. Rahman, Une formule de quadrature pour les fonctions entières de type exponentiel, Ann. Sci. Math. Québec 10 (1986), 17-26. MR 841119 (88a:65031)
  • [6] A. R. Harvey, The mean of a function of exponential type, Amer. J. Math. 70 (1948), 181-202. MR 0024981 (9:577d)
  • [7] M. Plancherel and G. Pólya, Fonctions entières et intégrales de Fourier multiples, Comment. Math. Helv. 9 (1937), 224-248; 10 (1938), 110-163. MR 1509570
  • [8] G. N. Watson, A treatise on the theory of Bessel functions, 2nd ed., Cambridge Univ. Press, Cambridge, 1945. MR 1349110 (96i:33010)
  • [9] E. T. Whittaker and G. N. Watson, A course of modern analysis, 4th ed., Cambridge Univ. Press, Cambridge, 1940. MR 1424469 (97k:01072)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32, 30D10, 33C10

Retrieve articles in all journals with MSC: 65D32, 30D10, 33C10


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1995-1277767-2
Keywords: Quadrature formulae, entire functions of exponential type, zeros of Bessel functions, Carlson's theorem
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society